# SDR SWAA2022012738816

- Difficulty date: August 6, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 55,606 hours, 31,812 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS AN AREA OF DELAMINATION ON THE OUTER SKIN / PANEL 193D WITH AN AREA OF DELAMINATION ON THE OUTER SKIN WAS REPAIRED PER SRM 51-20-05-2R-2
